# SDR RRXA96042

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Valve
- Part number: 57156105501
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

KOAK - FLT 1 - AFTER GEAR RETRACTION, THREE GREEN LIGHTS EXTINGUISHED, DOORS NOT LATCHED AND GEAR NOT LATCHED RED LIGHTS ILLUMINATED.  ON POST FLIGHT INSPECTION, FOUND TIRE MARKS ON DOOR.  INDICATING RIGHT MLG DOOR IS NOT OPENING.  RETURNED TO KOAK.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG DOOR CONTROL VALVE AND RIGGED PER MAINTENANCE MANUAL 32-31-5 SWUNG GEAR, OPS CHECKS NORMAL.  (M)
